Maximizers for the Stein–Tomas Inequality

Rupert L. Frank, Elliott H. Lieb, Julien Sabin

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We give a necessary and sufficient condition for the precompactness of all optimizing sequences for the Stein–Tomas inequality. In particular, if a well-known conjecture about the optimal constant in the Strichartz inequality is true, we obtain the existence of an optimizer in the Stein–Tomas inequality. Our result is valid in any dimension.

Original languageEnglish (US)
Pages (from-to)1095-1134
Number of pages40
JournalGeometric and Functional Analysis
Volume26
Issue number4
DOIs
StatePublished - Jul 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Maximizers for the Stein–Tomas Inequality'. Together they form a unique fingerprint.

  • Cite this